Can I Overdose on Ecstasy?

Can I Overdose on Ecstasy?

Ecstasy is one of the most highly sought after club drugs and is taken to experience increased feelings of happiness, sensation and euphoria. Overdose is highly possible for an ecstasy user, however it very rarely causes death. The symptoms and side effects of an ecstasy overdose can lead to serious health issues and physical damage.

Symptoms of an Ecstasy Overdose

The following warning signs may indicate an ecstasy overdose:

  • Aggression: While ecstasy is widely known to create extreme feelings of overall pleasure, it can also produce aggression as a result of agitation. As every sensation is heightened, even the smallest situations can cause an irrational response of aggression. If a user becomes violent, he or she can injure not only themselves, but also those around them. The injuries that can come from this aggression can be temporary or permanent.
  • Seizures: Within minutes of taking ecstasy, a user can begin to experience changes in how they feel physically. The body can react so strongly that it can begin to go into seizure, causing brain damage and muscle tension in the user.
  • Rhabdomyolosis: This disorder occurs when skeletal and muscular tissue is damaged. Through the use of too much ecstasy, the chemicals in the drug can quickly breakdown muscle tissue, leaving bones and organs at high risk for being damaged during an overdose.
  • Hyponatremia: Hyponatremia is a condition that occurs when too much ecstasy enters the system causing the sodium concentration in the body to become extremely low. The risk associated with this is the potential for water accumulation in the body, causing digestive issues such as diarrhea, nausea and loss of appetite. The user can quickly become dehydrated, as no fluids or food are entering the body.
  • Overheating: The body can easily overheat when a user takes too much ecstasy. The body can quickly became hyperthermic, causing damage to the organs and making the user unable to sweat. The user might also experience respiratory problems.

While an ecstasy overdose is not usually fatal, irreversible organ damage, as well as negative consequences of a drug induced state, can lead to serious damage to the user’s body and those around him.

Do You Need Help with an Ecstasy Addiction?

Call our toll-free, 24 hour helpline today to get the support you need to recover from an ecstasy addiction. Ecstasy can be extremely addictive and dangerous. Call us right now to get the help you need.